Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jh92

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jh92

  • Rank
    New Member

Recent Profile Visitors

156 profile views
  1. I went to see my derm yest he has put me down to 40mg he thinks the 60mg might be too high and irrating my face so hopefully in a few weeks I'll start to notice a difference.. I will be on the course for an extra 21days now to get the maximum amount of accutane for my weight.. I haven't changed anything that's the strange thing! Derm asked if ive had any infections in my body or if ive been stressed but I feel fine the only time I get abit run down is when a cyst appears they're so painful. Good
  2. Ive been on accutane for 18weeks currently taking 60mg a day my face was totally clear between week 9 - 14 but suddenly Im gettin cystic ance on both my cheeks? It's very painful and makes me feel uncomfortable going on nights on etc. I only have 6weeks left of accutane does this mean it hasn't worked? Should I take another round of accutane? If that's what my derm suggests.
  3. No nothing at all.. My derm was very suprised too at my last app because before this my face cleared up lovely
  4. Thank you for your reply this is my 1st time on accutane my skin was lovely n clear between week 8 - 15 then all of a sudden these cysts started appearing, I wasn't sure if this was normal. My derm won't up my dose as Im 62kg I will continue on 60mg for the last 8 weeks
  5. Im on 60mg a day of accutane and in the first week of my 4th month, my skin is wore than ever ive got 3 large cysts on my face when ive only ever suffer from 1 recurring cyst. Is it normal to breakout at this stage? What causes these breakouts? Is accutane making my skin worse?
  6. So it's normal for this to happen at such a late stage? I only have 8weeks left on accutane my face was much clear 6 - 14 weeks in.
  7. Hi, I am 23 years old and started accutane February 2015, my starting dose was 20mg for 1 month 40mg for 1 month then ive been on 60mg until now (the first week of my 4th month). I had the intilted flare up pretty much straight away but after 6weeks my face started to clear n stayed like that until the end of month 3. Ive had 3 new cysts come up and my face looks worse than ever! Is the normal? Has any1 else had flares ups at this stage? Is accutane going to work? Thanks
×